Alert archive / New York / Small Craft Advisories in 2008

Small Craft Advisory 84, NWS Buffalo, NY

November 18, 2008

NWS Buffalo, NY issued this small craft advisory at Nov 18, 2008, 4:12 AM EST. It took effect at Nov 18, 2008, 7:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2008, 4:12 AM EST (09:12 UTC)
In effect from
Nov 18, 2008, 7:00 AM EST
Expired
Nov 18, 2008, 4:00 PM EST
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KBUF 180912
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
412 AM EST TUE NOV 18 2008

...CHOPPY CONDITIONS ON LAKE ONTARIO TODAY...

.STRONG HIGH PRESSURE OVER THE PLAINS STATES WILL CREATE JUST
ENOUGH OF A PRESSURE GRADIENT TO PRODUCE NORTHERLY WINDS OF 10 TO
20 KNOTS ON LAKE ONTARIO TODAY. THESE WINDS IN COMBINATION WITH
THE COLD AIR WILL PRODUCE WAVES CLOSE TO 5 FEET ALONG THE
SOUTH SHORE FROM THIRTY MILE POINT TO MEXICO BAY.

LOZ043-044-181715-
/O.NEW.KBUF.SC.Y.0084.081118T1200Z-081118T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
412 AM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

NORTHERLY WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 3 TO 5
FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


RSH
2 follow-up statements
000
WHUS71 KBUF 181510
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1010 AM EST TUE NOV 18 2008

...CHOPPY CONDITIONS ON LAKE ONTARIO TODAY...

.STRONG HIGH PRESSURE OVER THE PLAINS STATES WILL CREATE JUST
ENOUGH OF A PRESSURE GRADIENT TO PRODUCE NORTHERLY WINDS OF 10 TO
20 KNOTS ON LAKE ONTARIO TODAY. THESE WINDS IN COMBINATION WITH
THE COLD AIR WILL PRODUCE WAVES CLOSE TO 5 FEET ALONG THE SOUTH
SHORE FROM THIRTY MILE POINT TO MEXICO BAY.

LOZ042-182100-
/O.EXA.KBUF.SC.Y.0084.000000T0000Z-081118T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1010 AM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

NORTHERLY WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 3 TO
5 FEET FOR AWHILE LONGER TODAY BEFORE SUBSIDING LATER IN THE
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-182100-
/O.CON.KBUF.SC.Y.0084.000000T0000Z-081118T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1010 AM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

NORTHERLY WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 3 TO
5 FEET FOR AWHILE LONGER TODAY BEFORE SUBSIDING LATER IN THE
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
000
WHUS71 KBUF 182103
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EST TUE NOV 18 2008

LOZ042>044-182215-
/O.EXP.KBUF.SC.Y.0084.000000T0000Z-081118T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
403 PM EST TUE NOV 18 2008

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

PRESSURE GRADIENTS WILL CONTINUE TO RELAX AS HIGH PRESSURE BUILDS
EAST TOWARD THE LOWER LAKES.

$$

SAGE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 3:41 AM EST, 31 minutes earlier.

Area forecast discussion, Nov 18, 3:41 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EST TUE NOV 18 2008

.SYNOPSIS...
COLD AIR CROSSING LAKES ERIE AND ONTARIO WILL CONTINUE TO PRODUCE
SOME SNOW SHOWERS TODAY...WITH THE MOST PERSISTENT LAKE SNOWS FOUND
OVER THE FINGER LAKES REGION THROUGH TONIGHT. A WEAK RIDGE WILL THEN
BUILD ACROSS THE LOWER GREAT LAKES LATE TONIGHT AND WEDNESDAY...
BEFORE A CLIPPER TYPE SYSTEM WILL SPREAD A GENERAL ONE TO TWO INCH
SNOWFALL ACROSS WESTERN NEW YORK WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
BOUNDARY LAYER FLOW WILL BE MAINLY FROM THE NORTH EARLY IN THIS
PERIOD WITH A SHIFT TO NORTHWEST DURING THE AFTERNOON AND TONIGHT.
COLD AIR WILL BE THE DOMINATING FORCE WITH 850MB TEMPS RANGING FROM
-12C TO -14C...PRODUCING LAKE EFFECT SNOWS DRIFTING SOUTH FROM LAKE
ONTARIO. THE LAKE SNOWS WILL BE CONCENTRATED FROM THE LAKESHORE
INLAND TO THE GENESEE VALLEY AND THE FINGER LAKES...ALTHOUGH A
CONNECTION FROM EASTERN LAKE HURON AND GEORGIAN BAY MAY ALSO PRODUCE
SNOW SHOWERS OVER THE NIAGARA FRONTIER WILL LESSER ACCUMULATIONS.
LAKE ERIE WILL BE LESS OF AN INFLUENCE FOR THE WESTERN SOUTHERN TIER
BUT THE RISE IN TERRAIN WILL LIKELY PRODUCE SOME SNOW SHOWERS THERE
AS WELL. SNOW ACCUMS WILL RANGE FROM 4 TO 6 INCHES WITHIN THE LAKE
SNOW ADVISORY AREA AND GENERALLY AN INCH OR TWO ELSEWHERE. THE COLD
ADVECTION WILL HOLD MAX DAYTIME TEMPS DOWN TO THE MID 20S TO LOW
30S...THE COLDER SPOTS IN THE SOUTHERN TIER AND TUG HILL REGION.
LOWS TONIGHT WILL  RANGE FROM THE LOWER 20S ALONG THE LAKE PLAINS TO
THE MID TEENS ACROSS THE SOUTHERN TIER AND TUG HILL REGIONS. THE
UPPER TROUGH WILL SLIP TO THE EAST TONIGHT AND RIDGING BOTH SURFACE
AND ALOFT WILL START TO BUILD IN FROM THE WEST BY WEDNESDAY
MORNING...DISRUPTING THE LAKE SNOWS SOUTH OF LAKE ONTARIO.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A QUICK MOVING SHORTWAVE RIDGE WILL CROSS THE FORECAST AREA DURING
THE DAY WEDNESDAY...WITH WARM ADVECTION HELPING TO GENERATE A WEALTH
OF CLOUD COVER. WHILE THE BULK OF THE DAY SHOULD BE PRECIPITATION
FREE...THERE WILL BE A COUPLE AREAS OF LIGHT SNOW THAT WILL NEED TO
BE ADDRESSED.

FIRST...THERE WILL BE SOME LINGERING LAKE EFFECT SNOW SHOWERS ACROSS
THE FINGER LAKES REGION WEDNESDAY MORNING. THIS ACTIVITY SHOULD
TAPER OFF TO FLURRIES BY MIDDAY AS INCREASED SHEAR WITHIN THE NW
FLOW WILL COUPLE WITH A SHRINKING DENDRITIC SNOW GROWTH ZONE. SNOW
ACCUMS WEDNESDAY MORNING WILL GENERALLY BE AN INCH OR LESS WITHIN
THIS AREA.

THE OTHER AREA OF LIGHT SNOW WILL BE SYNOPTIC IN NATURE. THE
COMBINATION OF ISENTROPIC LIFT FROM THE WARM ADVECTION...AND THE
INTRODUCTION OF SOME JET INDUCED LIFT FROM THE UPPER GREAT LAKES
COULD PRODUCE SOME LIGHT SNOW/FLURRIES OVER THE EIGHT WESTERN
COUNTIES BY LATE AFTERNOON. THE ONSET OF THIS AREA OF LIGHT SNOW HAS
BEEN SPED UP FROM CONTINUITY BY ABOUT 3-6 HOURS.

WEDNESDAY NIGHT AND THURSDAY WILL THEN BE DOMINATED BY A CLIPPER
TYPE SYSTEM THAT WILL DROP FROM THE UPPER GREAT LAKES TO THE NEW
JERSEY COAST. A SUPPORTING 130 KNOT H3 JET WITH THE FEATURE WILL
CROSS FROM LOWER MICHIGAN TO PENNSYLVANIA...AND THIS WILL PLACE MUCH
OF NEW YORK UNDER THE FAVORED LF QUAD (JET EXIT REGION) OF THE JET
WHERE THE OVERALL LIFT WILL BE ENHANCED FROM ALOFT. POPS HAVE BEEN
RAISED FROM LIKELY TO CATEGORIAL FOR THE BULK OF THE FORECAST AREA
AS A RESULT...WITH CHC TO LIKELY POPS FOUND ACROSS THE NORTH
COUNTRY. THE RAISING OF THE POPS IS SUPPORTED BY THE GFS...ECMWF AND
ALSO BY NEARLY 100 PERCENT OF THE SREF ENSEMBLE MEMBERS.

THE PASSING OF THE CLIPPER WILL BRING A GENERAL 1 TO 3 INCH SNOWFALL
TO ALL OF WESTERN NEW YORK...WITH AMOUNTS LEANING TOWARDS THE LOWER
END OF THAT RANGE FOR MOST OF JEFFERSON AND LEWIS COUNTIES.

AS THE CLIPPER WEAKENS AND MOVES OFFSHORE THURSDAY NIGHT...COLDER
AIR IN ITS WAKE WILL ONCE AGAIN TEAM UP WITH A CYCLONIC FLOW OVER
THE WIDE OPEN LAKES TO PRODUCE MORE LAKE EFFECT SNOW. WHILE SNOW
SHOWERS WILL INITIALLY BE FAIRLY WIDESPREAD ACROSS THE REGION EARLY
THURSDAY NIGHT...THE LAKES SNOWS WILL BECOME CONCENTRATED OVER THE
WESTERN SOUTHERN TIER (MINUS ALLEGANY COUNTY) AND FROM MONROE AND
ORLEANS COUNTIES EAST TO SYRACUSE.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
TEMPERATURES WILL GENERALLY REMAIN BELOW NORMAL DURING THIS
PERIOD...ALTHOUGH READINGS WILL TREND BACK TOWARDS NORMAL SUNDAY AND
MONDAY. THIS MAY PROVE TO BE MISLEADING THOUGH WHEN IT COMES TO WHAT
WE CAN EXPECT FOR THE REMAINDER OF NEXT WEEK. BEFORE DELVING INTO
THAT...LETS LOOK AT THE DETAILS THROUGH THE WEEKEND.

A DEEP LONGWAVE TROUGH WILL REMAIN OVER EASTERN CANADA ON FRIDAY
WITH H85 TEMPS OF -15C BEING FOUND ACROSS MOST OF OUR FORECAST AREA.
THIS WILL LIKELY RESULT IN THE COLDEST DAY OF THE SEASON AS SFC
TEMPERATURES WILL STRUGGLE TO MAKE IT UP TO THE FREEZING MARK. TEMPS
ACROSS THE WRN SOUTHERN TIER WILL PROBABLY BE IN THE MID/UPPER 20S.
NEEDLESS TO SAY...THE COLD AIR AT THIS TIME OF YEAR WILL BE
ACCOMPANIED BY SCATTERED LAKE EFFECT SNOW SHOWERS WITH THE MAIN
AREAS OF CONCERN BEING OVER CHAUTAUQUA COUNTY AND ALSO FROM WAYNE TO
OSWEGO COUNTY.

SCATTERED LAKE EFFECT SNOW SHOWERS WILL CONTINUE FRIDAY NIGHT...
WITH AGAIN THE MOST WIDESPREAD ACTIVITY BEING FOUND SOUTHEAST OF
BOTH LAKES.

A RIDGE WILL THEN BUILD ACROSS THE LOWER GREAT LAKES SATURDAY AND
SUNDAY. AT THIS POINT...THE BULK OF THAT TIME LOOKS TO BE DRY BUT
ONE SHOULD NEVER TRUST WARM ADVECTION. IN THE WAKE OF THE RIDGE ON
SUNDAY...WARM ADVECTION PROCESSES COULD GENERATE SOME SPRINKLES OR
FLURRIES.

MOISTURE SPREADING NORTHWARD FROM THE OHIO VALLEY AHEAD OF A FRONTAL
SYSTEM COULD THEN PRODUCE SOME LIGHT RAIN OR SNOW FOR LATER SUNDAY
NIGHT INTO MONDAY.

LOOKING FURTHER AHEAD AT THE BULK OF NEXT WEEK...THERE IS A HUGE
DISPARITY BETWEEN THE OPERATIONAL RUNS OF THE GFS AND ECMWF WHICH
WILL LIKELY HAVE HUGE IMPLICATIONS FOR THE OVERALL TREND OF NEXT
WEEKS WEATHER. THE 00Z RUN OF THE OPERATIONAL GFS IS SUGGESTING A
PACIFIC FLOW ACROSS THE COUNTRY WITH RIDGING CROSSING THE OHIO
VALLEY AND OUR REGION...WHICH WOULD SEND TEMPS ABOVE NORMAL. ON THE
OTHER HAND...THE ECMWF DEVELOPS A DEEP LOW OVER THE UPPER GREAT
LAKES MONDAY NIGHT AND TUESDAY WITH ANOTHER LONGWAVE TROUGH SETTING
UP OVER EASTERN CANADA AND THE GREAT LAKES REGION.

THE LATTER PATTERN IS SUPPORTED BY THE MAJORITY OF THE GEFS MEMBERS
AS A LONGWAVE TROUGH IS DEPICTED OVER EASTERN CANADA. RATHER THAN
BEING TRUE COLD AIR THOUGH...THE SOLUTION FROM THE GEFS ALSO
SUGGESTS THAT THE AIR WITHIN THE TROUGH WILL BE MAINLY PACIFIC IN
NATURE. STAY TUNED.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
A COLD CYCLONIC FLOW ACROSS THE LOWER GREAT LAKES WILL CONTINUE TO
PRODUCE LAKE EFFECT SNOWS TO THE SOUTHEAST OF BOTH LAKES ERIE AND
ONTARIO INTO THIS EVENING...AND THIS WILL RESULT IN IFR CONDITIONS
FOR MOST OF THE WESTERN SOUTHERN TIER...INCLUDING JAMESTOWN.
CEILINGS IN THESE AREAS WILL RANGE FROM 800 TO 1500 FEET FOR THE
MAJORITY OF TIME WITH VISIBILITIES FLUCTUATING BETWEEN A MILE OR
LESS IN THE STEADIER SNOWS TO 4-6 MILES JUST OUTSIDE THE MAIN BANDS
WHERE THE SNOWS WILL BE MORE SCATTERED IN NATURE.

THE MAJORITY OF WESTERN NEW YORK THROUGH TONIGHT WILL EXPERIENCE VFR
CONDITIONS...WITH JUST A FEW HOURS OF MVFR OR EVEN IFR CIGS/VSBYS IN
SCATTERED SNOW SHOWERS.

THE WINDS WILL SHIFT FROM NORTHWEST TO A NORTH TO NORTHEAST
DIRECTION LATER TONIGHT...AND THIS WILL ORIENTATE THE LAKE SNOWS
SO THAT A MUCH LARGER PORTION OF WESTERN NEW YORK WILL BE UNDER
MVFR CONDITIONS. THE LAKE SNOWS WILL BE CONCENTRATED OVER THE
FINGER LAKES REGION TONIGHT AS WELL AS ACROSS THE EXTREME WESTERN
SOUTHERN TIER AND ALONG THE SOUTH SHORE OF LAKE ONTARIO...
INCLUDING ROCHESTER.

OUTLOOK...
TUESDAY...IFR/MVFR IN LAKE EFFECT SNOW TO THE LEE OF THE LAKES.
WEDNESDAY...GENERALLY VFR EXCEPT MVFR IN LIMITED SNOW
TO THE LEE OF THE LAKES.
THURSDAY...MVFR SCT SNOW SHOWERS.
FRIDAY...MVFR LAKE EFFECT SNOW SOUTHEAST OF THE LAKES.
SATURDAY...VFR.

&&

.MARINE...
STRONG HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS WILL CONTINUE
TO HELP TO PRODUCE NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS ACROSS
BOTH LAKES TODAY. THESE WINDS...IN COMBINATION WITH THE COLD AIR IN
PLACE...WILL HELP TO BUILD WAVES AS HIGH AS 5 FEET ALONG THE SOUTH
SHORE OF LK ONTARIO BETWEEN THIRTY MILE POINT AND MEXICO BAY. WILL
THUS RAISE A SMALL CRAFT ADVISORY FOR THAT AREA TODAY THROUGH 21Z.

THE REMAINING NEARSHORE AREAS WILL GENERALLY HAVE WAVES OF 2 TO 4
FEET...WHICH WILL SUBSIDE DURING THE COURSE OF TONIGHT AS THE SFC
PRESSURE GRADIENT WILL RELAX SOMEWHAT. THIS WILL ESPECIALLY BE THE
CASE OVER LAKE ERIE.

FOR WEDNESDAY...A RIDGE WILL CROSS THE LOWER GREAT LAKES AND THIS
WILL RESULT IN LIGHT WINDS AND MINIMAL WAVES. INCREASING
SOUTHWESTERLIES LATE WEDNESDAY NIGHT WILL BUILD THE WAVES BACK TO
NEAR SMALL CRAFT CRITERIA ON LAKE ERIE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     NYZ003>005-013-014.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 PM EST THIS
         AFTERNOON FOR LOZ043-044.

&&

SYNOPSIS...RSH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...APB/TMA
MARINE...RSH
Hazardous weather outlook, Nov 17, 3:35 PM EST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EST MON NOV 17 2008

NYZ007-008-010-182045-
JEFFERSON-LEWIS-NORTHERN ERIE-
335 PM EST MON NOV 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019-020-182045-
CHAUTAUQUA-CATTARAUGUS-
335 PM EST MON NOV 17 2008

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ021-182045-
ALLEGANY-
335 PM EST MON NOV 17 2008

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-014-182045-
MONROE-WAYNE-NORTHERN CAYUGA-ONTARIO-
335 PM EST MON NOV 17 2008

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

ACCUMULATING LAKE EFFECT SNOWS ARE LIKELY SOUTH OF LAKE ONTARIO
MONDAY NIGHT INTO TUESDAY NIGHT...WITH ADVISORY-CRITERIA SNOWFALL
ACCUMULATIONS A POSSIBILITY...ESPECIALLY CLOSER TO THE LAKE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-182045-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
335 PM EST MON NOV 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ042>045-SLZ022-024-182045-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
335 PM EST MON NOV 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ062>065-182045-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
335 PM EST MON NOV 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001-002-006-011>013-085-182045-
NIAGARA-ORLEANS-OSWEGO-GENESEE-WYOMING-LIVINGSTON-SOUTHERN ERIE-
335 PM EST MON NOV 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LAKE EFFECT SNOW SHOWERS WILL PRODUCE LOCALIZED ACCUMULATIONS OF
2 TO 4 INCHES TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 9:21 AM ESTLake Effect Snow WarningBUFCayuga, Wayne24 hr

Nearby

Small Craft Advisories in New York, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.